You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1984/48/2
Semi-invariant submanifolds of a Sasakian space form
Download
PDF
- Semi-invariant submanifolds of a Sasakian space form
Article
Original scientific text
Title
Semi-invariant submanifolds of a Sasakian space form
Authors
Aurel Bejancu
1
,
Neculai Papaghiuc
1
Affiliations
Iassy
Colloquium Mathematicum
1984/48/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
229-240
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics